# SDR UIEA200700132

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 103,912 hours, 23,636 cycles
- Engine: Ge CF650E2
- Engine time: 41,633 hours, 9,637 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 6506606
- Part serial: 420710
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 OIL FILTER BY PASS LIGHT ILLUMINATED DURING DESCENT, LIGHT REMAINED AT IDLE THRUST, SHUT DOWN NR 2 ENGINE.  REMOVED AND REPLACED NR 2 ENGINE OIL FILTER AS PER MM 79-21-04.  PERFORMED ENGINE RUN NO LEAK NOTED.
